@article{10.1109/DOA.2000.874203,
author = {R. Rodríguez, and J. Hernández, and J.M. Murillo, and W.F. Sánchez, and J.L. Herrero, },
title = {Adaptability of Object Distribution Protocols Using the Disguises Model Approach},
journal = {Distributed Objects and Applications, International Symposium on},
volume = {00},
number = {},
issn = {},
year = {2000},
pages = {315},
doi = {doi.ieeecomputersociety.org/10.1109/DOA.2000.874203},
publisher = {IEEE Computer Society},
address = {Los Alamitos, CA, USA},
}